# SDR SWAA2015101244777

- Difficulty date: September 10, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 36,058 hours, 24,742 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 5924897
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SIDE OF INBD FLAP TRACK, CARRIAGE ON FUSELAGE ANGLE CRACKED.  R & R ANGLE IAW DWG & SRM.
